Real Analysis Exchange

Distribution of Polynomials in Many Variables and Nikolskii-Besov Spaces

Vladimir I. Bogachev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss recent results and open problems connected with distributions of polynomials in many or infinitely many variables on spaces with Gaussian measures and Nikolskii--Besov spaces of fractional smoothness related to such distributions.

Article information

Real Anal. Exchange, Volume 44, Number 1 (2019), 49-64.

First available in Project Euclid: 27 June 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 46E39: Sobolev (and similar kinds of) spaces of functions of discrete variables
Secondary: 46G25: (Spaces of) multilinear mappings, polynomials [See also 46E50, 46G20, 47H60] 60H07: Stochastic calculus of variations and the Malliavin calculus

Nikolskii-Besov spaces distributions of polynomials Gaussian measure


Bogachev, Vladimir I. Distribution of Polynomials in Many Variables and Nikolskii-Besov Spaces. Real Anal. Exchange 44 (2019), no. 1, 49--64. doi:10.14321/realanalexch.44.1.0049.

Export citation